Academic Council Meeting AGENDA

Tuesday, June 13, 2023 **5:00 pm – 6:30 pm**

Teams Meeting & SCFL 3-062



	Agenda Item	Action	Owner	Attach	Time required
A. Treaty Acknowledgement, Agenda & Minutes					
5:00 pm	Treaty Acknowledgement				1 min
5:01	Welcome		Dr. Leonce Rushubirwa, Chair		1 min
5:02	Approval of Agenda Items	Decision	Dr. Leonce Rushubirwa, Chair	√	2 min
5:05	Approval of Minutes: • April 11, 2023 • May 9, 2023	Decision	Dr. Leonce Rushubirwa, Chair	√	5 min
B. Appro	oval Items				
5:10	Administrative Professional Certificate – Program Changes	Decision	Kathy Kimpton, Program Chair	√	20 min
5:30	Child and Youth Care Program Architecture Changes	Decision	Paula Cornell, Program Chair	√	15 min
5:45	PNDIEN Admission Requirement Changes	Decision	Ayshea Thornton, Manager	√	15 min
6:00	Academic Council Summer Subcommittee	Decision	Dr. Leonce Rushubirwa, Chair	√	10 min
C. Information Items					
6:15	DGIC Program Proposal Budget Update	Information	Justine Light, Angharad Hong Brown	√	15 min
6:30 pm	Meeting Adjourns				